Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 46, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 23, 2008, 12:08 AM CDT for Alfalfa County, Grant County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2008, 12:08 AM CDT (05:08 UTC)
- Expired
- May 23, 2008, 12:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Alfalfa County, OK, Grant County, OK
The radar
The Vance AFB radar (KVNX), 16 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 9:11 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3001 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 230508 TOROUN OKC003-053-230545- /O.NEW.KOUN.TO.W.0046.080523T0508Z-080523T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 1208 AM CDT FRI MAY 23 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA... EASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 1245 AM CDT * AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES NORTH OF GREAT SALT PLAINS LAKE...MOVING NORTHEAST AT 27 MPH. * LOCATIONS IN THE WARNING INCLUDE NORTHERN GREAT SALT PLAINS LAKE. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3700 9796 3679 9794 3676 9830 3688 9833 TIME...MOT...LOC 0508Z 244DEG 24KT 3687 9822 $$
1 follow-up statement
000
WWUS54 KOUN 230527
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1225 AM CDT FRI MAY 23 2008
OKC003-053-230545-
/O.CON.KOUN.TO.W.0046.000000T0000Z-080523T0545Z/
ALFALFA OK-GRANT OK-
1225 AM CDT FRI MAY 23 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHWESTERN GRANT AND EASTERN ALFALFA COUNTIES...
AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 11 MILES NORTHEAST OF GREAT SALT PLAINS
LAKE...MOVING NORTHEAST AT 28 MPH. ALTHOUGH THE TORNADO THREAT WITH
THIS STORM HAS DIMINISHED...A BRIEF TORNADO IS STILL POSSIBLE. IN
ADDITION...STRONG STRAIGHT LINE WINDS AND HAIL ARE LIKELY WITH THIS
STORM.
* LOCATIONS IN THE WARNING INCLUDE NORTHERN GREAT SALT PLAINS LAKE.
LAT...LON 3700 9796 3679 9794 3676 9830 3691 9825
3692 9818 3696 9809 3697 9807 3697 9804
3698 9803
TIME...MOT...LOC 0525Z 244DEG 24KT 3687 9803
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 9:30 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 22, 9:30 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 930 PM CDT THU MAY 22 2008 .DISCUSSION... AN EARLIER UPDATE WAS ISSUED TO BRING POPS AND WEATHER MORE IN LINE WITH WHAT WAS HAPPENING. IT APPEARS THAT ANOTHER UPDATE WILL BE NEEDED TO REFLECT CURRENT TRENDS IN PRECIPITATION AS STORMS LOOK LIKE THEY WILL PERSIST SOMEWHAT LONGER THAN PREVIOUSLY ANTICIPATED. WE ISSUED A HIGH WIND WARNING FOR WOODS AND ALFALFA COUNTIES BECAUSE AN APPARENT HEAT BURST IS IN PROGRESS THERE. MESONET OBSERVATIONS SHOWED THE CHARACTERISTIC DIP IN DEW POINT AND SPIKE IN TEMPERATURE DURING THE BEGINNING OF THE STRONG WINDS... AND THE LOCATION OF STORMS RELATIVE TO ALVA AND VICINITY ALSO SUPPORT THE MAINTENANCE OF HEAT BURST CONDITIONS FOR PERHAPS ANOTHER HOUR AND A HALF OR SO. FURTHER UPDATES WILL BE MADE AS NEEDED THIS EVENING AND OVERNIGHT. && .PREV DISCUSSION... /ISSUED 256 PM CDT THU MAY 22 2008/ DISCUSSION... LARGE UPPER LOW WILL CONT TO DOMINATE MUCH OF THE WESTERN HALF OF THE COUNTRY NEXT COUPLE OF DAYS. WE WILL BE JUST CLOSE ENOUGH TO THIS LOW ALONG WITH SFC DRYLINE TO CAUSE SOME CONCERN FOR SEVERE IN/NEAR THE AREA FOR NEXT SEVERAL DAYS. MOST SIGNIFICANT OPPORTUNITY MAY BE THIS EVENING AS STORMS DEVELOP ALONG DRYLINE ACROSS THE EASTERN TX PANHANDLE AND THEN MOVE EAST INTO WESTERN SECTIONS OF THE AREA. THIS ACTIVITY WILL THEN MOVE EAST AND NORTHEAST ACROSS MAINLY NORTHERN HALF OF AREA OVERNIGHT. DRYLINE BACKS TONIGHT AND THEN MAKES ANOTHER RUN TOWARD WESTERN OK ON FRI WITH PERHAPS MORE SEVERE WX AFFECTING WESTERN SECTIONS. STORM CHANCES WILL CONT OVER THE WEEKEND... ALTHOUGH AT THIS TIME UPPER LOW OPENS UP WITH ENERGY LIFTING THROUGH THE CENTRAL AND NORTHERN PLAINS. SO BEST CHANCES MAY REMAIN NORTH UNTIL EARLY NEXT WEEK WHEN A SFC FRONT DROPS SOUTH INTO THE STATE. OTHERWISE... AREA REMAINS IN WARM/MOIST SECTOR UNTIL FRONT MAKES APPEARANCE... SO THE UPCOMING HOLIDAY WEEKEND SHOULD BE HOT AND MUGGY WITH DAYTIME TEMPS IN THE 90S AND OVERNIGHT LOWS IN THE 60S AND LOW 70S. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 91 73 93 / 20 10 30 30 HOBART OK 70 94 72 93 / 30 20 30 30 WICHITA FALLS TX 73 95 72 94 / 10 10 30 20 GAGE OK 62 92 67 91 / 40 20 30 30 PONCA CITY OK 71 87 73 90 / 40 20 30 30 DURANT OK 71 92 74 92 / 10 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HIGH WIND WARNING UNTIL 11 PM CDT THIS EVENING FOR OKZ005-006. TX...NONE. && 23/23
Hazardous weather outlook, May 22, 3:05 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU MAY 22 2008
OKZ004>048-050>052-TXZ083>090-231200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CDT THU MAY 22 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING IN WEST CENTRAL AND NORTHWEST
OKLAHOMA. A SLIGHT RISK COVERS THE REST OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS NORTH AND WEST OF A LINE FROM ERICK TO
CLINTON...TO FAIRVIEW AND CHEROKEE. THE SLIGHT RISK INCLUDES THE
REST OF THE AREA WEST OF A LINE FROM MEDFORD TO EL RENO AND DUNCAN
IN OKLAHOMA...TO HENRIETTA AND JOY TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 4 PM THROUGH 12 AM.
IMPACTS...
SUPERCELL THUNDERSTORMS WITH VERY LARGE HAIL UP TO BASEBALL SIZE.
THREATS FOR DAMAGING WINDS AND TORNADOES WILL INCREASE WITH ANY
STORM THAT SURVIVES INTO THE EVENING. GREATER COVERAGE OF STORMS IS
EXPECTED IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR ACTIVATION
AT LEAST THROUGH EVENING...WITH SOME POTENTIAL TO EXTEND OPERATIONS
OVERNIGHT.
DISCUSSION...
BY MID AFTERNOON...LOW PRESSURE WAS ANCHORED IN NORTHEAST
COLORADO...WITH A DRYLINE MOVING SLOWLY THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES. MEANWHILE...STRONG HEATING WITHIN A MOIST GULF
AIRMASS...HAD CREATED A VERY UNSTABLE ENVIRONMENT FROM THE DRYLINE
EASTWARD THROUGH MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. FOR
SEVERAL HOURS TODAY...THE CAP WILL BE WEAK ENOUGH TO ALLOW SCATTERED
SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN AREA OF CONCERN IS OVER
THE OUTLINED RISK AREAS...WHERE THUNDERSTORMS MAY DEVELOP ON THE
DRYLINE AND ALSO AHEAD OF THE DRYLINE. JET STREAM WINDS AND AN UPPER
LEVEL TROUGH WILL PROVIDE A GRADUAL INCREASE IN WIND SHEAR AND
LIFT...RESULTING IN SCATTERED SUPERCELLS THAT WILL MOVE NORTHEAST
THROUGH THE RISK AREAS.
INITIALLY...CLOUD BASES WILL BE RELATIVELY HIGH...WITH THE MAIN
THREAT BEING VERY LARGE HAIL AND SOME DAMAGING WINDS. GIVEN THE
AMOUNT OF INSTABILITY...HOWEVER...ISOLATED TORNADOES CANNOT BE RULED
OUT THIS AFTERNOON AND EARLY EVENING. THE TORNADO POTENTIAL WILL
INCREASE IN THE MID TO LATE EVENING...WITH ANY STORM THAT IS ABLE TO
MOVE FARTHER EAST INTO DEEPER MOISTURE...WHERE LOW LEVEL WINDS AND
CLOUD BASES WILL BECOME INCREASINGLY SUPPORTIVE OF ROTATION NEAR THE
SURFACE. THE CAP WILL BEGIN TO REFORM AROUND THIS TIME...SO STORMS
MAY WEAKEN OR BECOME ELEVATED. ANY WELL FORMED SUPERCELLS...
HOWEVER...WILL POSE AN INCREASING THREAT FOR DAMAGING WINDS AND
TORNADOES.
ANOTHER AREA TO BE MONITORED IS SOUTHEAST OKLAHOMA...EAST OF AN
ARDMORE TO SHAWNEE LINE...WHERE MOISTURE IS DEEPEST. THERE IS NO
ORGANIZED WEATHER FEATURE TO CREATE LIFT IN THIS AREA...BUT LOCAL
CONVERGENCE MAY ALLOW FOR ISOLATED SEVERE THUNDERSTORMS PRODUCING
BRIEF DAMAGING WIND GUSTS AND LARGE HAIL THROUGH EARLY EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...7
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
EACH DAY THROUGH MONDAY...THE DRY LINE WILL SET UP IN THE EASTERN
TEXAS PANHANDLE...WHILE JET STREAM WINDS CARRY STORMS OFF THE
DRYLINE TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A
CHANCE FOR SEVERE WEATHER ACROSS WESTERN AND NORTHERN OKLAHOMA.
ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A
COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS WILL
DECREASE...RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THROUGH THIS EVENING. OTHERWISE...THE NEXT SCHEDULED ISSUANCE WILL
BE AT
7 AM FRIDAY.
BURKEIn the hours before
Local storm report, May 22, 9:50 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND DMG 1 SSE ALVA 36.79N 98.66W
05/22/2008 WOODS OK TRAINED SPOTTER
TREES REPORTEDLY BLOWN DOWN BY CONTINUED HIGH WINDS. THE
WINDS WERE ESTIMATED AT 70 MPH.
&&
TYLocal storm report, May 22, 10:17 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 10 N WATONGA 35.99N 98.41W
05/22/2008 E1.00 INCH BLAINE OK TRAINED SPOTTER
THE HAIL WAS REPORTED ON HIGHWAY 8.
&&
TYLocal storm report, May 22, 11:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL KINGFISHER 35.86N 97.93W
05/22/2008 E2.75 INCH KINGFISHER OK BROADCAST MEDIA
HAIL UP TO BASEBALL SIZE WAS RELAYED BY KOCO-TV.
&&
TYLocal storm report, May 22, 11:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 1 W KINGFISHER 35.86N 97.95W
05/22/2008 E2.75 INCH KINGFISHER OK EMERGENCY MNGR
1100 PM HAIL 5 NW KINGFISHER 35.91N 98.00W
05/22/2008 E1.75 INCH KINGFISHER OK EMERGENCY MNGR
1102 PM TSTM WND DMG KINGFISHER 35.86N 97.93W
05/22/2008 KINGFISHER OK EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWNED BY HIGH WINDS. THE ELECTRICITY
IS OUT IN THE TOWN OF KINFISHER. ROOF DAMAGE WAS REPORTED
5 MILES NORTHWEST OF KINGFISHER AS WELL. WINDS WERE
ESTIMATED AT 65 TO 70 MPH.
&&
TYLocal storm report, May 22, 11:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND GST ALVA 36.80N 98.67W
05/22/2008 M63 MPH WOODS OK ASOS
1138 PM TSTM WND GST CASHION 35.80N 97.68W
05/22/2008 M65 MPH KINGFISHER OK AMATEUR RADIO
&&
TYLocal storm report, May 22, 11:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST GUTHRIE 35.88N 97.43W
05/22/2008 E60 MPH LOGAN OK EMERGENCY MNGR
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:12 PM CDT | Tornado Warning | OUN | Custer | 33 min |
| May 22, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 47 min |
| May 22, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 45 min |
| May 22, 8:05 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 62 min |
| May 22, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 28 min |
| May 22, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 27 min |
| May 22, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 42 min |
| May 22, 8:43 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey | 3 hr |
| May 22, 8:58 PM CDT | High Wind Warning | OUN | Alfalfa, Woods | 76 min |
| May 22, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Major | 58 min |
| May 22, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| May 22, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Logan | 65 min |
| May 22, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 49 min |
| May 22, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 38 min |
| May 22, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma, Payne | 63 min |
| May 22, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 22, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 64 min |
| May 23, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 48 min |
| May 23, 12:57 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 48 min |
| May 23, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 48 min |
| May 23, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 48 min |
| May 23, 2:15 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 30 min |
| May 23, 2:49 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 41 min |
| May 23, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| May 23, 6:56 PM CDT | Tornado Warning | OUN | Ellis | 19 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.